Zobrazeno 1 - 10
of 718
pro vyhledávání: '"Negro, J"'
In this work, exact solutions of the nonlinear cubic-quintic Duffing-van der Pol oscillator with variable coefficients are obtained. Two approaches have been applied, one based on the factorization method combined with the Field Method, and a second
Externí odkaz:
http://arxiv.org/abs/2407.19788
Autor:
Bocanegra-Garay, Ivan A., Castillo-Celeita, Miguel, Negro, J., Nieto, L. M., Gómez-Ruiz, Fernando J.
The supersymmetric connection that exists between the Jaynes-Cummings (JC) and anti-Jaynes Cummings (AJC) models in quantum optics is unraveled entirely. A new method is proposed to obtain the temporal evolution of observables in the AJC model using
Externí odkaz:
http://arxiv.org/abs/2404.12438
Symmetries associated with the Hamiltonian describing bilayer graphene subjected to a constant magnetic field perpendicular to the plane of the bilayer are calculated using polar coordinates. These symmetries are then applied to explain some fundamen
Externí odkaz:
http://arxiv.org/abs/2307.01213
Publikováno v:
Animal Biodiversity and Conservation, Vol 34, Iss 2, Pp 355-361 (2011)
The diet of the Great Tit Parus major when rearing chicks has been described in many studies. However, data from the Mediterranean area is scarce. Here we describe the diet of nestlings in a population of Great Tits in a Mediterranean forest in Barce
Externí odkaz:
https://doaj.org/article/b6cf8cd710b74694b1abf23bb3f4d15c
Publikováno v:
In Thinking Skills and Creativity December 2024 54
In this work we investigate the confining properties of charged particles of a Dirac material in the plane subject to an electrostatic potential well, that is, in an electric quantum dot. Our study focuses on the effect of mass and angular momenta on
Externí odkaz:
http://arxiv.org/abs/2104.06676
In this work, we have extended the factorization method of scalar shape-invariant Schr\"o\-din\-ger Hamiltonians to a class of Dirac-like matrix Hamiltonians. The intertwining operators of the Schr\"odinger equations have been implemented in the Dira
Externí odkaz:
http://arxiv.org/abs/2104.02732
Publikováno v:
Eur. Phys. J. Plus 134, 363 (2019)
We study in detail the relationship between the Tavis-Cummings Hamiltonian of quantum optics and a family of quasi-exactly solvable Schr\"odinger equations. The connection between them is stablished through the biconfluent Heun equation. We found tha
Externí odkaz:
http://arxiv.org/abs/2005.10340
We analyze the structure of the scattering matrix, $S(k)$, for the one dimensional Morse potential. We show that, in addition to a finite number of bound state poles and an infinite number of anti-bound poles, there exist an infinite number of redund
Externí odkaz:
http://arxiv.org/abs/2005.02742
Publikováno v:
J. Phys. A: Math. Theor. 53 405203 (2020)
We characterize the symmetry algebra of the generic superintegrable system on a pseudo-sphere corresponding to the homogeneous space $SO(p,q+1)/SO(p,q)$ where $p+q={\cal N}$, ${\cal N}\in\mathbb N$. We show that this algebra is independent of the sig
Externí odkaz:
http://arxiv.org/abs/2004.07048